# SDR ASAA2021071335363

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,337 hours, 8,569 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 1 & 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD CREW REPORTED FMC DISAGREE CAME ON TAXING IN. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 FMC 1 AND 2 OPERATE NORMALLY. NO FAULTS. OK FOR SERVICE.
